# SDR QXEA2012112101416

- Difficulty date: November 16, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 388 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CLIP IS CORRODED, FRAME 388. REMOVED STRINGER CLIP REF SRM 51-42-05-02-01.  INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01.
